# SDR AALA20140504001

- Difficulty date: May 3, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 12,867 hours, 5,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT RT NR 1 DOOR HAS BROKEN BASE & MISSING LENS.  R & R RT NR 1 DOOR EXIT SIGN ASSEMBLY.  OPERATIONS CHECKED NORMAL.
